# SDR SWAA2023012681898

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDE WALL SUPPORT BS 500+9AT 26RBL<[01] VERIFIED APPLICABILITY IAW SRM 53-30-53-01-2 FOR IDENTIFICATION AND IAW SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500+9 26RBL IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1.500' W=1' ORIGINAL THICKNESS 0.040' REMAINING 0.021' LOSS 0.019'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARG 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N 65092939 DUE 03/2023;[03] UPDATE MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION 1 AND 2;[05] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT RBL 26 FROM BS 500 TO BS 500C IAW SRM 51-40-05-0G-0 AND DWG 143A7500; MATERIAL USED BAC1496-444 #7075 T62 LOT.1509343-1 REQUIRE CHEMICAL CONVERSION COATING AND PRIME.
